Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having strange vibrations on breast and started sweating. Taking avelox for bronchitis. Any ideas?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have started having strange vibrations (similar to a vibrating cell phone) on my left side, about the middle of my breast. MY FACE is flushed and I start sweating Just on my head. I am taking avelox for bronchitis and been coughing a lot lately.
Posted Mon, 11 Feb 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 14 hours later
Welcome to healthcare Magic!
The symptoms you are having are quite non-specific that is not guiding to some particular cause but with facial flushing and sweating it may indicate an allergic problem.
In view of so many medicines you are already having, the new drugs that you have started might be having an interaction with the older one or may be the new drug like sudogest and avelox may be causing it as a side effect.
So the new drugs must be stopped or switched to another safe antibiotics.
The another close possibility in view of diabetes and hypertension and factor Leiden is that of Myocardial ischemia that is compromised blood supply to heart giving this type of symptoms, it is also worthwhile to check the blood sugar levels because at times hypoglycemia(decreased blood sugar levels) may also give symptoms like that but it is drastically fast in occurrence.
You should get an urgent ECG and ECHO test and get evaluated by a local physician with reports to fine tune the diagnosis and manage accordingly.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor